# SDR IXXA07SMN015S

- Difficulty date: January 13, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING REPAIR AT STATION FS 1143, LONGERON 35 RIGHT, DOES NOT MEET THE DTA REQUIREMENTS OF MDC 91K0262 REPORT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-3-1, DC8 SRM 53-2-1 FIGURE 7 SHEET 1 AND 3,DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 53-4-1 FIGURE 16 ITEM D, DC8 SRM 51-1-8B AND DC8 SRM 51-1-11.
